# SDR IPXA2020101661346

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 20,125 hours, 12,388 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: False Indication
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA EMERGENCY DECLARED-AC OOS-NO EMERGENCY EQUIPMENT USED.  LANDING UNEVENTFUL.  PRIOR TO SLAT EXTENSION GREEN HYD PUMP 1 LOW PRESSURE INDICATION ON ECAM.  FOLLOWED ECAM PROCEDURE SHORTLY THEREAFTER.   GREEN HYD PUMP 2 LOW PRESSURE INDICATED ON ECAM GREEN HYD QUANTITY ALSO INDICATED LOW, CONTINUED WITH ECAM PROCEDURE WHILE T/S FOUND NR 2 ENGINE PUMP PRESSURE SWITCH LEAKING.  R &R PRESSURE SWITCH, IAW MM 29-11-62-0401 UP TO AND INCLUDING STEP D 2.  OPERATIONS/LEAK CHECK REQUIRED, LEAK CHECKED GOOD, IAW AMM 29-11-62 PAGEBLOCK 0401.
